# SDR C2XA09TY197

- Difficulty date: July 30, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 24,860 hours, 22,994 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing Cap
- Part number: 14571033411
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN C-CHECK AND INSPECTION FOUND CORROSION ON THE RIGHT FORWARD MAIN LANDING GEAR BEARING CAP WITH DEEP PITTING.  MAINTENANCE REMOVED AND REPLACED THE BEARING CAP IAW EMB 145 AMM 32-20-01-400-801-A, SSI REFERENCE 57-26-94.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.  THE CORROSION WAS BEYOND MFG'S LIMITS.
